American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marcel de Jeu. Paley--Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006) 4225-4250. MR 2231377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] María Isabel Hartillo-Hermoso. Irregular hypergeometric systems associated with a singular monomial curve. Trans. Amer. Math. Soc. 357 (2005) 4633-4646. MR 2156724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan Denef and François Loeser. Character sums associated to finite Coxeter groups. Trans. Amer. Math. Soc. 350 (1998) 5047-5066. MR 1443870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan Adolphson and Bernard Dwork. Contiguity relations for generalized hypergeometric functions . Trans. Amer. Math. Soc. 347 (1995) 615-625. MR 1283535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles F. Dunkl. Intertwining operators associated to the group $S\sb 3$ . Trans. Amer. Math. Soc. 347 (1995) 3347-3374. MR 1316848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. J. Beerends and E. M. Opdam. Certain hypergeometric series related to the root system $BC$ . Trans. Amer. Math. Soc. 339 (1993) 581-609. MR 1123450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William C. Connett, Clemens Markett and Alan L. Schwartz. Product formulas and convolutions for angular and radial spheroidal wave functions . Trans. Amer. Math. Soc. 338 (1993) 695-710. MR 1104199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. T. Bell. An algebra of sequences of functions, with an application to the Bernoullian functions . Trans. Amer. Math. Soc. 28 (1926) 129-148. MR 1501336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. T. Bell. Anharmonic polynomial generalizations of the numbers of Bernoulli and Euler . Trans. Amer. Math. Soc. 24 (1922) 89-112. MR 1501215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1